# SDR WX0A2021082373818

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 47,650 hours, 32,402 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 502310000
- Part serial: 12110
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIEVE ECAM G SYS LO PR, G RSVR LO LVL, G ENG 1 PUMP LO PER IN FLIGHT. / FOUND FLIGHT CONTROL PRESS SWITCH LEAKING IN LT WW. REMOVED & REPLACED FLT CONTROL SW W/REF TO AMM 27-92-17-400-001-A. OPS & LEAK CHECK GOOD. SERVICED GREEN HYD SYS & PERFORMED OPERATIONAL CHECK OF GREEN HYD & ENG 1 GREEN PUMP W/REF TO AMM 29-00-00-280-006-A. NO DEFECTS NOTED. ALL OPS & LK CHECKS GOOD"
